EconPapers    
Economics at your fingertips  
 

A generalized Q--Q plot for longitudinal data

M. C. Pardo and R. Alonso

Journal of Applied Statistics, 2012, vol. 39, issue 11, pages 2349-2362

Abstract: Most biomedical research is carried out using longitudinal studies. The method of generalized estimating equations (GEEs) introduced by Liang and Zeger [Longitudinal data analysis using generalized linear models, Biometrika 73 (1986), pp. 13--22] and Zeger and Liang [Longitudinal data analysis for discrete and continuous outcomes, Biometrics 42 (1986), pp. 121--130] has become a standard method for analyzing non-normal longitudinal data. Since then, a large variety of GEEs have been proposed. However, the model diagnostic problem has not been explored intensively. Oh et al. [Modeldiagnostic plots for repeated measures data using the generalized estimating equations approach, Comput. Statist. Data Anal. 53 (2008), pp. 222--232] proposed residual plots based on the quantile--quantile (Q--Q) plots of the χ-super-2-distribution for repeated-measures data using the GEE methodology. They considered the Pearson, Anscombe and deviance residuals. In this work, we propose to extend this graphical diagnostic using a generalized residual. A simulation study is presented as well as two examples illustrating the proposed generalized Q--Q plots.

Date: 2012
References: Add references at CitEc
Citations Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1080/02664763.2012.710896 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: http://EconPapers.repec.org/RePEc:taf:japsta:v:39:y:2012:i:11:p:2349-2362

Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/CJAS20

Access Statistics for this article

Journal of Applied Statistics is edited by Robert Aykroyd

More articles in Journal of Applied Statistics from Taylor & Francis Journals
Series data maintained by Michael McNulty ().

 
Page updated 2013-12-03
Handle: RePEc:taf:japsta:v:39:y:2012:i:11:p:2349-2362